# SDR IPXA20230911252

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,372 hours, 36,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: FWD LARGE CARGO DOOR FRAME UPPER FWD CORNER CORRODED AND AT BONDING LOCATION.  DOT 140-40 VERIFIED C.I.C. APPLIED. WORK COMPLETED.
